Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On symmetric-tensor-valued isotropic functions of two symmetric tensors

Author: G. F. Smith
Journal: Quart. Appl. Math. 31 (1973), 373-376
MSC: Primary 53A45
DOI: https://doi.org/10.1090/qam/445412
MathSciNet review: 445412
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 53A45

Retrieve articles in all journals with MSC: 53A45

Additional Information

DOI: https://doi.org/10.1090/qam/445412
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society